# SDR IPXA10559636

- Difficulty date: April 29, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N5440Y22
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION NOTED ON TIE DOWN FITTING B/S 1620  RBL 23 WL 155.  R & R TIE DOWN FITTING IAW SRM 51-40-02.
